MathSciNet Relay Station
MathSciNet bibliographic data
MR2461745 54C60 (26B25 26E25 39B62)
Nikodem, Kazimierz; Popa, Dorian On single-valuedness of set-valued maps satisfying linear inclusions. Banach J. Math. Anal. 3 (2009), no. 1, 44–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement